# SDR ASAA2013112496663

- Difficulty date: November 24, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6555843
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST SUPPORT STRUCTURE INTERNAL CHANNEL CORRODED.  ACFT GROUNDED. REPLACED DAMAGED CHANNEL IAW EA 400-53EA-11745, REV NEW ISSUED 08DEC13 .
